# SDR UPS804313

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE TOP FORWARD CORNER OF THE RIGHT FORWARD SERVICE DOOR ON THE FUSELAGE SKIN.  MAINTENANCE CUT OUT THE DAMAGED AREA PER UPS EO DC8-5330-7308-A.
